MathSciNet Relay Station
MathSciNet bibliographic data
MR2920435 30C65 (46B20 46T05 52A07)
Rasila, Antti; Talponen, Jarno Convexity properties of quasihyperbolic balls on Banach spaces. Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 1, 215–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement